# SDR UPS96205647

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19717
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Window Frame
- Condition: Corrosion
- Location: Bs 530
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR MOD WORK, MAINTENANCE REPORTED RT WINDOW FRAME FS 530 AFTER CORROSION REMOVAL, FLANGE FOUND BEYOND LIMITS PER SRM 56-20-1 ON NR 408505.  FABRICATED DOUBLER AND INSTALLED CONICAL WASHERS PER SRM 56-20-3, FIG 1.  INSTALLED REPAIR DOUBLER PER SRM 56-20-3, FIG 1.
